# SDR DALA2024021201970

- Difficulty date: February 12, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 82,640 hours, 35,652 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412170414
- Part serial: 2004
- Condition: Inoperative
- Location: Wx Radar
- Part time: 63,959 hours, 25,233 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 0686 -DIV- WEATHER RADAR INOP. CORRECTIVE ACTION: REPLACED WEATHER RADAR TRANSCEIVER. C/W NO GO ODI.
